Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 411-415
http://dx.doi.org/10.1155/S0161171282000416

Bazilevic functions of type β

Mathematics Department, Islamia University, Bahawalpur, Pakistan

Received 12 March 1980; Revised 7 December 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, a new coefficient result for the Bazileviĉ functions of type β is obtained.